# SDR CA060620004

- Difficulty date: June 15, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 6901315
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO TUCSON WHEN FLAP WAS SELECTED TO 8 DEGREE "FLAP FAILED " AMBER CAS ILLUMINATED.  AIRCRAFT LANDED UNEVENTFULLY AND LEARJET INC, TUCSON REPLACED THE FLAP CONTROL LEVER ASS'Y AND RETURNED THE AIRCRAFT INTO SERVICE.
